# SDR DL72E971878

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR WAS FOUND ON THE FS 1183 BULKHEAD VERTICAL STIFFENER AT RBL 8.  THIS REPAIR WAS REMOVED AND A 2.5 CRACK WAS DISCOVERED IN THE IB FLANGE-TO-WEB RADIUS.  S/B 727-53-0175 WHICH IS REQUIRED BY AD 90-06-09, CONTAINS INSPECTION, MODIFICATION, AND REPAIR INSTRUCTIONS FOR THIS AREA.  THE REMAINDER OF THE MODIFICATION WILL BE ACCOMPLISHED PER E.O. 4-59275-3 AT A LATER OVERHAUL MTC VISIT.
